Nuromol Tablets 24

Be the first to review this product

NZ$19.94

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Nuromol Tablets 24

Nuromol contains two ingredients that together deliver temporary relief of pain and/or inflammation asscociated with:

  • Back pain
  • Period pain
  • Cold and flu symptoms 
  • Muscular pain
  • Sore throat
  • Dental pain
  • Migraine pain
  • Tension headache
  • Headache
  • Rheumatic pain and non-serious arthritic pain
  • Reduces fever

 

Classification Pharmacy Only
Active Ingredient

Ibuprofen 200mg

Paracetamol 500mg

 

Dosage

Take with water 

Adults and children from 12 years of age: 1 or 2 tablets ever 6 to 8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommened dose. Do not take for more than 3 days at a time, except with your doctors advise.

 

Interactions

Do not take:

  • If the blister foil is broken on first opening
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems
  • With other products containing paracetamol except with yoour doctor's advice
  • If you are allergic to ibuprofenm aspirin, or other anti-inflammatory medicines
  • During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.

Do not exceed the recommended dose

Patient Info
  • Contains no gluten, wheat, lactose or sucrose
  • Contains no preservatives
Warning

Do not take:

  • If the blister foil is broken on first opening
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems
  • With other products containing paracetamol except with your doctor's advice
  • If you are allergic to ibuprofen aspirin, or other anti-inflammatory medicines
  • During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.

Do not exceed the recommended dose

Do not give to children under 12 years. Nurofen for Children products are available.
Other Info

Store below 25C

Before use - seek medical advice if:

  • You suffer from asthma or are taking other medicines containing ibuprofen aspirin, or other anti-inflammatory medicines
  • You are taking medication regulatory or are 65 years or over

 

 

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.